# SDR GTIA030486

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE WAS LOSING OIL PRESSURE AND QUANTITY.  FOLLOWED QRH PROCEDURES SHUT DOWN ENGINE.  OIL PRESSURE AT SHUTDOWN 30 PSI OIL TEMP AT SHUTDOWN 135 DEGREES, OIL QTY AT SHUTDOWN 5 QUARTS, OIL PRESSURE WINDMILLING 2 PSI, OIL QUANTITY WINDMILLING 4 QUARTS.  FOUND CRACKED FLARE AT OIL LINE FROM OIL BYPASS SWITCH.  REPAIRED THIS.  MOTORIZED ENGINE WITH REMAINING OIL QUANTITY AND ACHIEVED 30 PSI, ALSO REMOVED OIL FILTER NO CONTAMINENTS FOUND AND REPLACED WITH NEW FILER, SERVICED ENGINE OIL TO FULL QUANTITY AND RAN ENGINE.  NO LEAKS AND ALL PARAMETERS NORMAL INDICATIONS.  (M)
